# SDR SWAA2020021241335

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 8,278 hours, 3,650 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 144A66111
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FORWARD EMERGENCY DOOR HINGE BROKEN.         / INSTALLED HINGE ARM AND EMERGENCY EXIT DOOR IAW AMM.
